# SDR CALA2017021200336

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 52,710 hours, 18,747 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON RT HORIZ STAB, LOWER IN-SPAR SKIN PANEL AT STA SS 101.90. AND APPROX ONE FT FROM REAR SPAR. REF EA 5510-01843 REV E REPAIR ACCOMPLISHED IAW SRM 55-10-01 REPAIR 11 REF TABLE 204.
